# SDR SWAA2022021615253

- Difficulty date: June 11, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF FWD I/B CORNER DELAMINATED / REPAIRED DAMAGE TO FWD I/B CORNER OF FLOOR PANEL 232SF IAW SRM 53-00-50-2R-10. 56749U 12JUN18
